On the pressure of continuous transformations
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 427-434
Published online September 1, 2004
Ki Duk Han, Kyung Bok Lee, and Jong Suh Park
Hoseo University, Hoseo University, Chungnam National University
Abstract : The purpose of the paper is to correct erroneous proofs of two theorems of Walters (\cite{1}) about the pressure of continuous transformations.
Keywords : pressure, separated sets, spanning sets
MSC numbers : 37B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd